HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Acne (https://www.healthboards.com/boards/acne/)
-   -   no no no! aveda is like retin-a only better (https://www.healthboards.com/boards/acne/772811-no-no-no-aveda-like-retin-only-better.html)

couldbebetter 03-19-2001 05:10 PM

no no no! aveda is like retin-a only better
 
That's what I'm on now, but it's making my skin red. Yikes, how long does this take to subside? Also, does it help with those red marks? It'd be great if i could get some good replies. ok

swissmiss 03-19-2001 06:47 PM

Re: no no no! aveda is like retin-a only better
 
ok...lol...that makes more sense. Generally it takes your skin awhile to adjust to topical meds. When your skin adjusts to the med the redness should subside. As for a time estimate, you are probably looking at least a few weeks, maybe longer depending on the senistivity of your skin.

As for the redmarks... if aveda is chemically similiar to retin a, which is a retinoid, it should renew your skin more quickly, which will indirectly make the marks go away faster because layers of your skin will be shed more quickly.

------------------
--^Carol^--


All times are GMT -7. The time now is 03:45 AM.